Pacific Journal of Mathematics

Order convergence in linear topological spaces.

Ralph E. DeMarr

Article information

Source
Pacific J. Math. Volume 14, Number 1 (1964), 17-20.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103034358

Zentralblatt MATH identifier
0128.10402

Mathematical Reviews number (MathSciNet)
MR0162122

Subjects
Primary: 46.06

Citation

DeMarr, Ralph E. Order convergence in linear topological spaces. Pacific Journal of Mathematics 14 (1964), no. 1, 17--20. http://projecteuclid.org/euclid.pjm/1103034358.


Export citation

References

  • [1] J. L. Kelley, General Topology, New York, 1955.
  • [2] I. Namioka, Partially ordered linear topological spacesy Mem. Amer. Math. Soc.No,